Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I am 27 yrs old lady have irregular periods and i missed some months. what should i do ?

hie, am a lady aged 27 and have problems with my menstration. i have irregular periods and i miss some months. usually i miss 2 to 3 months and about a year ago i consulted a doctor who gave me some medication and had my periods for two consecutive months but it stopped. now am scared to be on another medication. i started my periods when i was 15 and they were regular but as i grew older they became irregular. this worries me as me and my husband are planning to have babies please help me. what should i do?
Asked On : Wed, 9 Mar 2011
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Hi Edda!
Firstly please take a sonogram of your pelvis to check if you have Polycystic Ovaries the most commonest reason for irregular periods.then to confirm you will have to do blood tests like Fsh,Tsh,Lh,Prolactin levels.If confirmed you will have to take treatment to regularise your cycles .
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor